MathSciNet Relay Station
MathSciNet bibliographic data
MR1923626 35J60 (28A33 31B15 58C20)
Trudinger, Neil S.; Wang, Xu-Jia Hessian measures. III. J. Funct. Anal. 193 (2002), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement